# SDR DALA2016062304872

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN ON ELEVATOR ACCUMULATOR ACCESS CUTOUT, AFT UPPER CORNER LOCATED BETWEEN STA 1463 CANT AND 1474 CANT RT SIDE.  SKIN DOUBLER WAS REPLACED IAW DWG 5917686-7, REV AA, SRM 51-30-5 AND 51-30-2.
